Topological invariance of the Collet–Eckmann property for S-unimodal maps

Tom 155 / 1998

Tomasz Nowicki, Feliks Przytycki Fundamenta Mathematicae 155 (1998), 33-43 DOI: 10.4064/fm-155-1-33-43

Streszczenie

We prove that if f, g are smooth unimodal maps of the interval with negative Schwarzian derivative, conjugated by a homeomorphism of the interval, and f is Collet-Eckmann, then so is g.

Autorzy

  • Tomasz Nowicki
  • Feliks Przytycki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek